Advertisement

Reactions Weekly

, Volume 1747, Issue 1, pp 198–198 | Cite as

Multiple drugs

Various toxicities: case report
Case report
  • 108 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 31-year-old man developed Pseudomonas aeruginosa pneumonia, Mycobacterium avium infection, BK virus infection, disseminated cryptococcal infection, acute kidney injury (AKI) and thrombotic microangiopathy during treatment with cyclophosphamide, vincristine, doxorubicin [adriamycin], dexamethasone, inotuzumab-ozogamicin [inotuzumab], fludarabine, mephalan, antithymocyte globulin, tacrolimus, mycophenolate mofetil, budesonide, amphotericin-B-liposomal, cotrimoxazole [trimethoprim-sulfamethoxazole], valaciclovir and spironolactone [routes not stated; not all dosages stated].

The man was diagnosed with primary B-lineage acute lymphoblastic leukaemia in February 2013. Subsequently, he was started on chemotherapy. He achieved complete remission following treatment with...

Reference

  1. Oliver N, et al. Disseminated cryptococcal infection in allogeneic stem cell transplant patients: A rare cause of acute kidney injury. Bone Marrow Transplantation 51: 1301-1304, No. 10, Oct 2016. Available from: URL: http://doi.org/10.1038/bmt.2016.120 - USACrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations